RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 257–258 (Mi umn4853)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Certain properties of harmonic functions that are connected with finite von Neumann algebras

V. P. Yashnikov


Full text: PDF file (162 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.05.1972

Citation: V. P. Yashnikov, “Certain properties of harmonic functions that are connected with finite von Neumann algebras”, Uspekhi Mat. Nauk, 28:1(169) (1973), 257–258

Citation in format AMSBIB
\Bibitem{Yas73}
\by V.~P.~Yashnikov
\paper Certain properties of harmonic functions that are connected with finite von Neumann algebras
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 257--258
\mathnet{http://mi.mathnet.ru/umn4853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=632025}
\zmath{https://zbmath.org/?q=an:0265.31014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4853
  • http://mi.mathnet.ru/eng/umn/v28/i1/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:130
    Full text:54
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019